# SDR ASAA2015010910207

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,689 hours, 8,287 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT 73-11371, NR 1 ENGINE.  ECONOMIC UPPER EGT SECTOR READING HIGH.  ACFT GROUNDED. PERFORMED T/C NR 78273000, NO FAULTS FOUND ON NR 1 ENGINE.
